# SDR SWIA202265655

- Difficulty date: March 2, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 12.0  JUST FWD OF FS 280.0  FLOOR SUPPORT IS CRACKED ON AFT FLANGE.    (C CHECK RO 5/23/22)    REMOVED AND INSTALLED NEW RBL12 FLOOR BEAM REF CRJ900 SRM 53-11-43-201-003-A01 REPAIR TYPE IV, CRJ900 SRM 51-42-21-001-001-A01 AND CRJ900 SRM 51-42-06-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
